Alert archive / Montana / Wind Advisories in 2006

Wind Advisory 19, NWS Missoula, MT

November 6, 20068 counties in Montana; Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this wind advisory at Nov 6, 2006, 7:15 PM MST for 8 counties in Montana; Clearwater County, Idaho County, Idaho. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2006, 7:15 PM MST (02:15 UTC)
Expired
Nov 8, 2006, 9:50 AM MST
In force
39 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 40 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 2.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2006-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2006-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KMSO 070215
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
715 PM MST MON NOV 6 2006

IDZ007-071800-
/O.CAN.KMSO.HW.W.0005.000000T0000Z-061107T1200Z/
/O.NEW.KMSO.WI.Y.0019.061107T0215Z-061107T1800Z/
OROFINO/GRANGEVILLE REGION-
615 PM PST MON NOV 6 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 10 AM PST TUESDAY FOR THE 
CAMAS PRAIRIE...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY FOR THE CAMAS PRAIRIE AREA OF NORTHERN IDAHO...WHICH IS
IN EFFECT UNTIL 10 AM PST TUESDAY. THE HIGH WIND WARNING HAS BEEN
CANCELLED.

STRONG WINDS WILL CONTINUE IN THE GRANGEVILLE AREA AND THE CAMAS
PRAIRIE THROUGH THE NIGHT AND INTO TUESDAY MORNING.
HOWEVER...THESE WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL
HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MTZ002-006-043-071800-
/O.CAN.KMSO.HW.W.0005.000000T0000Z-061107T1200Z/
/O.NEW.KMSO.WI.Y.0019.061107T0215Z-061107T1800Z/
WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
715 PM MST MON NOV 6 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY ABOVE 5000
FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

STRONG WINDS WILL CONTINUE IN THE HIGHER TERRAIN OF WESTERN
MONTANA THROUGH THE NIGHT AND INTO TUESDAY MORNING.
HOWEVER...THESE WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL
HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

IDZ009-010-MTZ001-004-070315-
/O.CAN.KMSO.HW.W.0005.000000T0000Z-061107T1200Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
LOWER CLARK FORK REGION-
715 PM MST MON NOV 6 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE HIGH
WIND WARNING. THE STRONGER WINDS SHOULD STAY NORTH OF LEMHI COUNTY.

$$

IDZ008-MTZ005-070315-
/O.CAN.KMSO.WI.Y.0018.000000T0000Z-061107T1200Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
MISSOULA/BITTERROOT VALLEYS-
715 PM MST MON NOV 6 2006 /615 PM PST MON NOV 6 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND
ADVISORY. VALLEYS IN WESTERN MONTANA AND NORTH CENTRAL IDAHO WILL
BE BREEZY AT TIMES TONIGHT AND TUESDAY...BUT WINDS ARE NOT
EXPECTED TO REACH ADVISORY CRITERIA.

$$

MTZ007-071800-
/O.EXT.KMSO.HW.W.0005.000000T0000Z-061107T1800Z/
BUTTE/BLACKFOOT REGION-
715 PM MST MON NOV 6 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST TUESDAY ABOVE
6000 FEET...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 AM MST TUESDAY FOR
THE MOUNTAINS ABOVE 6000 FEET IN THE BUTTE BLACKFOOT REGION.

WIND GUSTS OF 50 TO 55 MPH WILL CONTINUE ALONG HIGHWAY 2 AT
MCDONALD PASS...AS WELL AT OTHER MOUNTAIN LOCATIONS ABOVE 6000
FEET...THROUGH THE NIGHT AND TUESDAY MORNING. AREAS BELOW 6000
FEET WILL SEE GUSTY WINDS AS WELL...BUT ARE EXPECTED TO REMAIN
BELOW WARNING CRITERIA.

$$
6 follow-up statements
000 
WWUS75 KMSO 071225
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
525 AM MST TUE NOV 7 2006

MTZ007-071800-
/O.CAN.KMSO.HW.W.0005.000000T0000Z-061107T1800Z/
/O.EXA.KMSO.WI.Y.0019.000000T0000Z-061107T1800Z/
BUTTE/BLACKFOOT REGION-
525 AM MST TUE NOV 7 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING FOR 
   ELEVATIONS ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

STRONG WINDS WILL CONTINUE OVER THE HIGHER TERRAIN OF WESTERN
MONTANA INTO TUESDAY MORNING. HOWEVER...THESE WINDS ARE NOT
EXPECTED TO REACH WARNING CRITERIA. WINDS 25 TO 35 WITH GUSTS UP
TO 45 ARE STILL POSSIBLE THIS MORNING OVER HIGHER ELEVATIONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL
HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

IDZ007-071800-
/O.CON.KMSO.WI.Y.0019.000000T0000Z-061107T1800Z/
OROFINO/GRANGEVILLE REGION-
425 AM PST TUE NOV 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

 

STRONG WINDS WILL CONTINUE IN THE GRANGEVILLE AREA AND THE CAMAS
PRAIRIE INTO TUESDAY MORNING. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL
HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MTZ002-006-043-071800-
/O.CON.KMSO.WI.Y.0019.000000T0000Z-061107T1800Z/
WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
525 AM MST TUE NOV 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING FOR 
   ELEVATIONS ABOVE 5000 FEET...

STRONG WINDS WILL CONTINUE IN THE HIGHER TERRAIN OF WESTERN
MONTANA INTO TUESDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL
HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS75 KMSO 071635
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
935 AM MST TUE NOV 7 2006

IDZ007-080300-
/O.EXT.KMSO.WI.Y.0019.000000T0000Z-061108T0300Z/
OROFINO/GRANGEVILLE REGION-
835 AM PST TUE NOV 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING 
   FOR CAMAS PRAIRIE AND GRANGEVILLE AREAS...

THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 7 PM PST THIS EVENING.

SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH SUSTAINED WITH GUSTS TO
50 MPH BY AFTERNOON AND CONTINUE IN THE GRANGEVILLE AREA AND THE
CAMAS PRAIRIE UNTIL THIS EVENING...BEFORE DIMINISHING.

LOCATIONS ELSEWHERE WILL EXPERIENCE SOUTH WINDS OF 15 TO 25 MPH
THROUGH THIS EVENING.

$$

MTZ002-006-043-080600-
/O.EXT.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/
WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
935 AM MST TUE NOV 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE
5000 FEET...

THE WIND ADVISORY HAS BEEN EXTENDED TO 5 AM MST WEDNESDAY FOR
HIGHER TERRAIN ABOVE 5000 FEET.

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
ABOVE 5000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 5000 FEET
WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH.

$$

MTZ007-080600-
/O.EXT.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/
BUTTE/BLACKFOOT REGION-
935 AM MST TUE NOV 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE
6000 FEET...

THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 5 AM MST WEDNESDAY FOR
LOCATIONS ABOVE 6000 FEET.

SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
ABOVE 6000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 6000
FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH WITH SOME
HIGHER GUSTS.

$$
000 
WWUS75 KMSO 072133
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
233 PM MST TUE NOV 7 2006

IDZ007-080300-
/O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T0300Z/
OROFINO/GRANGEVILLE REGION-
133 PM PST TUE NOV 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH SUSTAINED WITH GUSTS TO
50 MPH LATER THIS AFTERNOON AND CONTINUE THIS EVENING IN THE
GRANGEVILLE AND CAMAS PRAIRIE AREAS. WINDS ARE EXPECTED TO
DIMINISH AFTER DARK. 

LOCATIONS ELSEWHERE WILL EXPERIENCE SOUTH WINDS OF 15 TO 25 MPH
THROUGH THIS EVENING.

$$

MTZ002-006-043-080600-
/O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/
WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
233 PM MST TUE NOV 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE
5000 FEET...

A WIND ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM MST
WEDNESDAY. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE ABOVE 5000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW
5000 FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH.

$$

MTZ007-080600-
/O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/
BUTTE/BLACKFOOT REGION-
233 PM MST TUE NOV 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE
6000 FEET...

A WIND ADVISORY ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 5 AM MST
WEDNESDAY. 

SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
ABOVE 6000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 6000 FEET
WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH WITH SOME HIGHER
GUSTS.

$$
000 
WWUS75 KMSO 080241
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
741 PM MST TUE NOV 7 2006

IDZ007-080345-
/O.EXP.KMSO.WI.Y.0019.000000T0000Z-061108T0300Z/
OROFINO/GRANGEVILLE REGION-
641 PM PST TUE NOV 7 2006

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 

SOUTH WINDS HAVE DECREASED BELOW ADVISORY CRITERIA...HOWEVER
CONDITIONS WILL REMAIN GUSTY WITH SOUTHWEST WINDS 15 TO 25 MPH.

$$

MTZ002-006-043-081200-
/O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/
WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
741 PM MST TUE NOV 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE
5000 FEET...

A WIND ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM MST
WEDNESDAY. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE ABOVE 5000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW
5000 FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH.

$$

MTZ007-081200-
/O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/
BUTTE/BLACKFOOT REGION-
741 PM MST TUE NOV 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE
6000 FEET...

A WIND ADVISORY ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 5 AM MST
WEDNESDAY. 

SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
ABOVE 6000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 6000 FEET
WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH WITH SOME HIGHER
GUSTS.

$$
000 
WWUS75 KMSO 081106
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
406 AM MST WED NOV 8 2006

MTZ002-006-043-081215-
/O.CAN.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/
WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
406 AM MST WED NOV 8 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND
ADVISORY. GUSTY WINDS ARE STILL EXPECTED THROUGH THE DAY
TODAY...ESPECIALLY AT HIGHER ELEVATIONS.

$$

MTZ007-081800-
/O.EXT.KMSO.WI.Y.0019.000000T0000Z-061108T1800Z/
BUTTE/BLACKFOOT REGION-
406 AM MST WED NOV 8 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. 

SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
ABOVE 6000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 6000 FEET
WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH WITH SOME HIGHER
GUSTS.

$$
000 
WWUS75 KMSO 081650
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
950 AM MST WED NOV 8 2006

MTZ007-081800-
/O.CAN.KMSO.WI.Y.0019.000000T0000Z-061108T1800Z/
BUTTE/BLACKFOOT REGION-
950 AM MST WED NOV 8 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELED THE WIND
ADVISORY. ALTHOUGH BREEZY NORTHWEST WINDS ARE EXPECTED TO CONTINUE
THROUGH THIS AFTERNOON OVER SOUTHWEST MONTANA...ADVISORY LEVEL
WINDS ARE NO LONGER EXPECTED TODAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Nov 6, 4:59 PM MST, 2 hours 16 minutes earlier.

Area forecast discussion, Nov 6, 4:59 PM MST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MISSOULA MT
459 PM MST MON NOV 6 2006

.DISCUSSION...TONIGHT THROUGH TUESDAY REMAINS A VERY ACTIVE
FORECAST PERIOD. WINDS HAVE BEEN PICKING UP ACROSS NORTH CENTRAL
IDAHO AND NORTH WEST MONTANA AND WILL REMAIN STRONG AND GUSTY INTO
TUESDAY. THUS WILL KEEP ALL WARNINGS AND ADVISORIES GOING. IN
ADDITION HAVE RECEIVED REPORTS OF SIGNIFICANT RAINFALL ALREADY
ACROSS THE FORECAST AREA WITH MORE ON ITS WAY. LOOKING AT THE
WATER VAPOR SATELLITE IMAGERY...THE MOISTURE FEED INTO OUR AREA
STRETCHES ALL THE WAY OUT TO THE HAWAIIAN ISLANDS. MODELS ARE IN
GENERALLY GOOD AGREEMENT WITH KEEPING PRECIPITATION GOING ACROSS
THE REGION THROUGH THIS TIME FRAME...WITH THE HEAVIEST
PRECIPITATION CENTERED OVER NORTH CENTRAL IDAHO. TEMPERATURES WILL
REMAIN MILD WITH SNOW LEVELS REMAINING VERY HIGH.

RAINFALL...HEAVY AT TIMES...WILL CONTINUE THROUGH EARLY TUESDAY
EVENING ACROSS MUCH OF WESTERN MONTANA AND CENTRAL IDAHO. BY
WEDNESDAY MORNING THE HEAVIEST PRECIPITATION WILL SHIFT SOUTH AND
EAST AS THE UPPER LEVEL JET STREAM PASSES OVER MONTANA. CLOUDY SKIES
WITH SCATTERED RAIN SHOWERS WILL CONTINUE THROUGHOUT THE DAY
WEDNESDAY...HOWEVER ACCUMULATIONS WILL BE LESS INTENSE AS THE
BEST UPPER LEVEL SUPPORT AND THE UPPER LEVEL MOISTURE TAP BECOMES
CUT OFF. TEMPERATURES WILL ONCE AGAIN BE WARM TOMORROW DUE TO THE
INFLUENCE OF THIS SUB-TROPICAL AIR MASS.

FORECAST MODELS CONTINUE TO SHOW A WEAK WAVE PASSING THROUGH THE
FLOW ON THURSDAY PRODUCING COOLER TEMPERATURES AND DROPPING SNOW
LEVELS TO AROUND 6000 FEET. SCATTERED RAIN AND MOUNTAIN SNOW
SHOWERS ARE POSSIBLE WITH THIS SYSTEM WEDNESDAY NIGHT AND
THURSDAY. THIS WAVE WILL MOVE THROUGH THE REGION BY THURSDAY EVENING.

A WEAK RIDGE DEVELOPS THURSDAY NIGHT THROUGH MIDDAY FRIDAY BUT
WILL BE SHORT LIVED AS ANOTHER STRONG WEATHER SYSTEM FROM THE
PACIFIC NORTHWEST MOVES INTO THE NORTHERN ROCKIES. STRONG UPPER
LEVEL WINDS WILL SETUP GOOD OROGRAPHIC FLOW THROUGH SATURDAY.
THIS FLOW ALONG WITH LOWERING TEMPERATURES AND SNOW LEVELS WILL
PRODUCE THE LIKELIHOOD OF MOUNTAIN SNOWS. SUNDAY AND MONDAY A
TROUGH OF LOW PRESSURE WILL CONTINUE TO COOLING TREND BRINGING THE
POSSIBILITY OF SNOW SHOWERS IN THE VALLEYS.

&&

.AVIATION...WINDS WILL CONTINUE TO BE GUSTY THIS EVENING AND
OVERNIGHT EFFECTING ALL AVIATION ROUTES AND TERMINALS. PRIMARY AREAS
WILL BE HIGHER ELEVATIONS AND EXPOSED LOCATIONS TO WESTERLY FLOW.
WIDESPREAD RAIN AND LOW CEILINGS CAUSING OBSCURATION TO MOUNTAINS
AND PASSES WILL CONTINUE THROUGH TOMORROW. FOG WILL AFFECT
VISIBILITY ALONG ROUTE 338 OVER LOOKOUT AND FOURTH OF JULY PASSES.
PLEASE SEE APPROPRIATE TAFS AND TWEBS FOR FURTHER INFORMATION.

&&

.HYDROLOGY...HEAVY RAINFALL AMOUNTS...UP TO 7 INCHES TOTAL OVER
HIGHER MOUNTAINS THROUGH TUESDAY...ARE EXPECTED OVER NORTHWEST
MONTANA AND NORTH CENTRAL IDAHO. SMALL STREAMS AND CREEKS MAY FILL
TO NEAR BANK FULL THROUGH WEDNESDAY. ROCK SLIDES AND DEBRIS FLOWS
WILL ALSO BE A THREAT. HOWEVER...THERE IS LITTLE THREAT OF MAIN STEM
RIVER FLOODING AS STAGE LEVELS ARE CURRENTLY LOW.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...HIGH WIND WARNING UNTIL 5 AM MST TUESDAY ABOVE 5000 FEET FOR
     BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
     KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
     POTOMAC/SEELEY LAKE REGION-WEST GLACIER REGION.

     WIND ADVISORY UNTIL 5 AM MST TUESDAY FOR BITTERROOT
     VALLEY.

ID...HIGH WIND WARNING UNTIL 5 AM MST /4 AM PST/ TUESDAY ABOVE 5500
     FEET FOR EASTERN LEMHI COUNTY-OROFINO/GRANGEVILLE REGION-
     WESTERN LEMHI COUNTY.

     WIND ADVISORY UNTIL 4 AM PST TUESDAY FOR LOWER HELLS
     CANYON/SALMON RIVER REGION.

&&

SHORT TERM...KOLATA
LONG TERM....DICKERSON/RPN
HYDROLOGY...RPN
AVIATION...FOSTER
weather.gov/missoula
Hazardous weather outlook, Nov 6, 2:07 PM MST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
207 PM MST MON NOV 6 2006

IDZ007-MTZ001-002-004-006-070500-
OROFINO/GRANGEVILLE REGION-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-
207 PM MST MON NOV 6 2006 /107 PM PST MON NOV 6 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST /4 AM PST/ TUESDAY
     ABOVE 5000 FEET.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   GTFNPWMSO  /WWUS75 KMSO/

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG WEATHER SYSTEM MOVING OVER THE AREA WILL CAUSE STRONG
WINDS AND LOCAL HEAVY RAIN TONIGHT. THE STRONGEST WINDS WILL
OCCUR OVER THE CAMAS PRAIRIE NEAR GRANGEVILLE IDAHO AND ACROSS THE
HIGHER TERRAIN IN IDAHO AND MONTANA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD RAINFALL AND VERY STRONG WINDS WILL CONTINUE
TUESDAY BEFORE TAPERING OFF WEDNESDAY. RUNOFF FROM LOCAL HEAVY
RAINFALL MAY CAUSE ROCK OR MUD SLIDES AND DEBRIS FLOWS ONTO AREA
HIGHWAYS. IN ADDITION...SMALL STREAMS MAY SEE RAPID RISES TUESDAY
INTO EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ008-070500-
LOWER HELLS CANYON/SALMON RIVER REGION-
107 PM PST MON NOV 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WIND ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   GTFNPWMSO  /WWUS75 KMSO/

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG WEATHER SYSTEM MOVING OVER THE AREA WILL CAUSE STRONG
WINDS AND LIGHT TO MODERATE RAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD RAINFALL AND VERY STRONG WINDS WILL CONTINUE
TUESDAY BEFORE TAPERING OFF WEDNESDAY. RUNOFF FROM RAINFALL MAY
CAUSE ROCK OR MUD SLIDES AND DEBRIS FLOWS ONTO AREA HIGHWAYS. IN
ADDITION...SMALL STREAMS MAY SEE RAPID RISES TUESDAY INTO EARLY
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ009-010-MTZ007-043-070500-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
207 PM MST MON NOV 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND WEST CENTRAL MONTANA.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST TUESDAY ABOVE5500
     FEET.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   GTFNPWMSO  /WWUS75 KMSO/

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG WEATHER SYSTEM MOVING OVER THE AREA WILL CAUSE STRONG
WINDS TONIGHT. MODERATE TO LOCALLY HEAVY RAIN CAN BE EXPECTED IN
THE SEELEY LAKE REGION OF MONTANA. THE STRONGEST WINDS WILL OCCUR
OVER HIGHER TERRAIN. MOTORISTS SHOULD BE PREPARED FOR OCCASIONAL
STRONG WIND GUSTS...ESPECIALLY OVER PASSES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MODERATE TO LOCALLY HEAVY RAINFALL ALONG WITH STRONG WINDS WILL
CONTINUE TUESDAY IN THE SEELEY LAKE REGION. RAINFALL AND WINDS
WILL BEGIN TO TAPER OFF BY EARLY WEDNESDAY. MOTORISTS SHOULD
CONTINUE TO BE AWARE OF OCCASIONAL STRONG WIND GUSTS ESPECIALLY
OVER HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ005-070500-
MISSOULA/BITTERROOT VALLEYS-
207 PM MST MON NOV 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MONTANA.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WIND ADVISORY IN EFFECT UNTIL 5 AM MST TUESDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   GTFNPWMSO  /WWUS75 KMSO/

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG WEATHER SYSTEM MOVING OVER THE AREA WILL CAUSE OCCASIONALLY
STRONG AND GUSTY WINDS...ESPECIALLY NEAR CANYONS WITHIN THE BITTERROOT
VALLEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG AND GUSTY WINDS MAY CONTINUE TO BE EXPERIENCED TUESDAY
NEAR CANYONS WITHIN THE BITTERROOT VALLEY BEFORE DECREASING TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ005-006-070500-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
107 PM PST MON NOV 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG WEATHER SYSTEM MOVING THROUGH THE AREA WILL CAUSE
MODERATE TO LOCALLY HEAVY RAINFALL. RUNOFF FROM RAINFALL MAY
CAUSE ROCK AND DEBRIS FLOWS OVER AREA HIGHWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD RAINFALL AND VERY STRONG WINDS OVER THE HIGHER TERRAIN
WILL CONTINUE TUESDAY BEFORE DECREASING WEDNESDAY. RUNOFF FROM
RAINFALL MAY CAUSE ROCK OR MUD SLIDES AND DEBRIS FLOWS ONTO AREA
HIGHWAYS. IN ADDITION...SMALL STREAMS MAY SEE RAPID RISES TUESDAY
INTO EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ003-070500-
FLATHEAD/MISSION VALLEYS-
207 PM MST MON NOV 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG WEATHER SYSTEM MOVING THROUGH THE AREA WILL CAUSE WIDESPREAD
RAINFALL WITH BREEZY CONDITIONS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD RAINFALL AND BREEZY CONDITIONS WILL CONTINUE
TUESDAY BEFORE DECREASING WEDNESDAY. RUNOFF FROM RAINFALL MAY
CAUSE ROCK OR MUD SLIDES AND DEBRIS FLOWS ONTO AREA HIGHWAYS NEAR
STEEP TERRAIN. IN ADDITION...SMALL STREAMS MAY SEE RAPID RISES
TUESDAY INTO EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Montana, 2006Wind Advisories in Idaho, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.